Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 418793, 7 pages
http://dx.doi.org/10.1155/2014/418793
Research Article

Multiple Soliton Solutions for a New Generalization of the Associated Camassa-Holm Equation by Exp-Function Method

Department of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 2 April 2014; Accepted 1 July 2014; Published 15 July 2014

Academic Editor: Fazal M. Mahomed

Copyright © 2014 Yao Long et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • A.M. Abourabia, and A.M. Morad, “Exact traveling wave solutions of the van der Waals normal form for fluidized granular matter,” Physica A: Statistical Mechanics and its Applications, 2015. View at Publisher · View at Google Scholar